# SDR P5CA2019031100037

- Difficulty date: March 7, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,320 hours, 21,109 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 0119
- Condition: Abnormal
- Location: Bleed Air Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE LIGHT INOP.( TRANSFER TO MDDR 108320 IAW DDG 36-22-06 CAT C.  LOG PAGE 893259: REMOVED AND REPLACED APU ISOLATION VALVE IAW AMM 36-11-04 VALVE OPERATIONALLY CHECKED & LEAK CHECK OK. (P/N 2780539-103, S/N 0701)   LOG PAGE 893260 REMOVED AND REPLACED APU AIR SUPPLY S/O VALVE IAW AMM 36-11-10 LEAK CHECK AND OPS CHECK OK. PERFORMED T/S PER WDM 36-11-41 PAGE 5 SHEET 3, INSPECTED WIRE W1256-024-22 AND FOUND PIN 7 LOOSE IN CONNECTOR D5874J, SECURED PIN IN PLUG PER SWPM, MDDR # 108320 CLOSED.  )
